# SDR HALA0600509

- Difficulty date: July 19, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,485 hours, 28,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 753-814
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK AT BS 753-814, LBL 88.  REMOVED CORROSION ON SEAT TRACK AT BS 753-814 LBL 88.  REMOVED 12" BY 1 BY 0.019" FOUND TO BE WITHIN THE ACCEPTABLE LIMITS AS PER SRM 53-00-52 1A-1.  ALODINED, PRIMED AND PAINTED AS PER 51-22-01-0G-0.
